A COMPARISON INEQUALITY FOR RATIONAL FUNCTIONS
Abbreviated Journal Title
Proc. Amer. Math. Soc.
Keywords
Bernstein inequality; rational functions; polar derivative; Mathematics, Applied; Mathematics
Abstract
We establish a new inequality for rational functions and show that it implies many inequalities for polynomials and their polar derivatives.
Journal Title
Proceedings of the American Mathematical Society
Volume
139
Issue/Number
5
Publication Date
1-1-2011
Document Type
Article
Language
English
First Page
1659
Last Page
1665
WOS Identifier
ISSN
0002-9939
Recommended Citation
"A COMPARISON INEQUALITY FOR RATIONAL FUNCTIONS" (2011). Faculty Bibliography 2010s. 1541.
https://stars.library.ucf.edu/facultybib2010/1541
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]